# SDR P5CA2023121900119

- Difficulty date: October 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 64,928 hours, 7,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

CAPT EMERGENCY FLASHLIGHT INOP(  REPLACED CAPT EMERGENCY FLASH LIGHT BATTERY PACK IAW B777 AMM 25-64-01. OPS CHECK GOOD  )
